# SDR 07FDEA00911

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE HAS CORROSION AT NR 6 FLAP TRACK MID ATTACH POINT.  ACCOMPLISHED REPAIR OF ATTACH POINT, REF EA 7-5730-107001, WRI 57309127.
